Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the distribution singular values of Toeplitz matrices


Author: Milutin R. Dostanic
Journal: Proc. Amer. Math. Soc. 130 (2002), 1755-1764
MSC (2000): Primary 47B10, 47B35
Published electronically: October 24, 2001
MathSciNet review: 1887023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a second order formula concerning distribution of singular values of Toeplitz matrices in some cases when conditions of the H. Widom Theorem are not satisfied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B10, 47B35

Retrieve articles in all journals with MSC (2000): 47B10, 47B35


Additional Information

Milutin R. Dostanic
Affiliation: Matematicki Fakultet, University of Belgrade, Studentski trg 16, 11000 Belgrade, Yugoslavia
Email: domi@matf.bg.ac.yu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06259-1
PII: S 0002-9939(01)06259-1
Keywords: Toeplitz matrices, singular values
Received by editor(s): April 26, 2000
Received by editor(s) in revised form: December 15, 2000
Published electronically: October 24, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society